Proceedings of the Japan Academy

On a property of quadratic Farey sequences

Akiyo Yajima

Full-text: Open access

Article information

Source
Proc. Japan Acad., Volume 51, Number 1 (1975), 25-28.

Dates
First available in Project Euclid: 20 November 2007

Permanent link to this document
https://projecteuclid.org/euclid.pja/1195518725

Digital Object Identifier
doi:10.3792/pja/1195518725

Mathematical Reviews number (MathSciNet)
MR0376544

Zentralblatt MATH identifier
0317.10019

Subjects
Primary: 10F10

Citation

Yajima, Akiyo. On a property of quadratic Farey sequences. Proc. Japan Acad. 51 (1975), no. 1, 25--28. doi:10.3792/pja/1195518725. https://projecteuclid.org/euclid.pja/1195518725


Export citation

References

  • [1] Brown, H., and Mahler, K.: A generalization of Farey sequence. Some exploration via the cumputer. J. Number Theory, 3, 364-370 (1971).